# SDR UIEA2018111902653

- Difficulty date: November 19, 2018
- Submitted: November 19, 2018
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 103,513 hours, 19,994 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Condition: Warning Message
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE FUEL FILTER EICAS STATUS MESSAGE ( T/S PER FIM REMOVED AND REPLACED RIGHT ENGINE FUEL FILTER LEAK AND OPS CK NO MSG ON EICAS  )
